Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications [#304426] of Marjorie B. McElroy

Journal Articles

  1. McElroy, MB, Weaker MSE criteria and tests for linear restrictions in regression models with non-spherical disturbances, Journal of Econometrics, vol. 6 no. 3 (January, 1977), pp. 389-394, Elsevier BV, ISSN 0304-4076 [repository], [doi]
    (last updated on 2021/04/23)

    Abstract:
    This paper extend, in an asymptotic sense, the strong and the weaker mean square error criteria and corresponding tests to linear models with non-spherical disturbances where the error covariance matrix is unknown but a consistent estimator for it is available. The mean square error tests of Toro-Vizcorrondo and Wallace (1968) and Wallace (1972) test for the superiority of restricted over unrestricted linear estimators in a least squares context. This generalization of these tests makes them available for use with GLS, Zellner's SUR, 2SLS, 3SLS, tests of over identification, and so forth. © 1977.


Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login